Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Suggest treatment for itchy pimples in legs,forearms and buttocks

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2006
Answered : 1500 Questions
I have in the last three days itchy pimples starting from my legs and buttocks and now forearms , can't stop scratching, what should I do, seen GP and suggested anti istamin over the counter but no improvement, please help.
Posted Tue, 25 Feb 2014 in Skin Rash
Answered by Dr. Albana Sejdini 38 minutes later
Brief Answer: Kindly upload the photos of your affected skin.... Detailed Answer: Hi, Before running into conclusions, can you please upload a photo of your current skin problems, preferably, buttock, legs, forearms, hands, feet and tummy area (belly). I really appreciate your kind collaboration as it will help me assist you further. Apart an allergic reaction, your skin problems could be related to possible: - skin infection - intestinal parasitic infection So, if I was your caring doctor would advise to do the examination of stool for ova/parasites and abdominal ultrasound. Looking forward to kindly have your photos in! Thank you! Dr.Alba
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor